MAUDE Adverse Event Report: DJO LLC INTELECT TRANSPORT 2CH STIM US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT

DJO LLC INTELECT TRANSPORT 2CH STIM US STD; STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Model Number 2783
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 01/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the intensity allegedly increases a lot even when increasing slowly.It was reported the unit allegedly shocked the patient when the physical therapist (pt) pushed intensity button for 1 second and the unit went from 0-45v.The patient was not injured only surprised.
 
Additional Manufacturer Narrative
It was reported that the intensity allegedly increases a lot even when increasing slowly.It was reported the unit allegedly shocked the patient when the physical therapist (pt) pushed intensity button for 1 second and the unit went from 0-45v.The patient was not injured only surprised.The product has not been received.Djo will provide a supplemental if the product is returned for evaluation.

Brand Name
INTELECT TRANSPORT 2CH STIM US STD
Common Device Name
STIMULATOR, ULTRASOUND AND MUSCLE, FOR USE IN APPLYING THERAPEUTIC DEEP HEAT
Manufacturer (Section D)
DJO LLC
5919 sea otter place
ste 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
ste 200
carlsbad, CA 92010
MDR Report Key13500793
Report Number9616086-2022-00002
Device Sequence Number14674118
Product Code IMG
UDI-Device Identifier00888912293945
UDI-Public00888912293945
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2783
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2022
Initial Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown